# SDR ASAA0842653

- Difficulty date: January 17, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 50,105 hours, 27,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 654581229
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E & E COMP CORROSION FOUND ON FRAME SUPPORT ANGLE BS 328 AT STR 28R.  E & E COMP FRAME SUPPORT ANGLE REPLACED WITH MADE REPAIR PART IAW B737 400 SRM 53 10 07 FIG 1.
